4th week on Sertraline and back to day 1 :(

So, after 3 weeks on 50mg of Sertraline i had my dosage put up to 100mg for my Health Anxiety.

been on 100mg for 5 days and today i've woken up and feel like im back to day 1! :(

I hoping because im on a higher does its the side effects but i was hoping by week 4 that they would start to disappear.

anyone else had a similar experience when moving from 50mg to 100mg after a few weeks?

i dont wont to ruin Xmas for my wife and kids but fear im going to.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • The two dosages are different so I will experience other symptoms but mainly these symptoms are from your own doing if you think to much about it it will happen just try and distract yourself around the house and take care

  • but that's the thing, yesterday i was fine, but woke up this morning and anxiety was back and so was the negative thoughts

    i wasn't thinking about it at all for the last few days

  • That is normal to experience some symptoms when u up your doses but usually this will settle within one week. You will be fine by Christmas!

  • i hope so because i'm really struggling to see this ending

  • I went through the same thing with celexa. When I upped my dose from 20 to 30 I went through dizziness, fatigue and crying spells for a week but then they resolved. I would say if your symptoms don’t resolve within 2 weeks the dosage may be too high for you! Good luck and you will get there!

  • Yes, usually when you up the dosage it is like starting over again. Sometimes it takes 4-5 weeks for your body to adjust again, although sometimes the side effects go away faster than they did with the lower dosage.

    Just tell yourself that it’s the new dosage and accept you are going to feel this way for a little bit. That helps sometimes. Try to get some extra sleep when you can.

    Some people have less side effects when they take it at night, before bed. My side effects were noticeably less when I changed to taking it at night.

You may also like...